Some norms estimates of hermite type interpolation operators

Kamel Al-Khaled, Roshdi Khalil

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


The object of this paper is to find some estimates for norms of certain interpolation operators on the space of continuously differentiable functions on [-1,1]. Further, we improve known estimates.

Original languageEnglish
Pages (from-to)579-588
Number of pages10
JournalNumerical Functional Analysis and Optimization
Issue number5
Publication statusPublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization


Dive into the research topics of 'Some norms estimates of hermite type interpolation operators'. Together they form a unique fingerprint.

Cite this